# SDR CA120824001

- Difficulty date: August 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Collar
- Part number: 8022531
- Condition: Debonded
- Location: Propeller Blade
- Part time: 1,993 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT CREW REPORTED A BIRD STRIKE DURING THE APPROACH.  DURING THE BIRD STRIKE INSPECTION, MAINTENANCE FOUND THE RT PROPELLER NR 1 BLADE REAR COLLAR HALF DISBONDED, CMM 61-10-00, IPL FIG 1, ITEM 720. THE BLADE ASSY WAS REPLACED AND THE ACFT RELEASED FOR SERVICE.
